# SDR CA090908008

- Difficulty date: August 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,598 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 0500118127
- Condition: Worn
- Location: Brake
- Part time: 3,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, NOTICED DRIP ON FLOOR.  TRACED TO A WORN BRAKE LINE THAT HAD CONTACTED A FAIRING SCREW.  LOSS OF BRAKE WOULD HAVE BEEN IMMINENT.
